Article info

Download PDFPDF

Two cases of retroperitoneal haematoma caused by interaction between antibiotics and warfarin
Free
  1. Correspondence to:
 Dr S Phillips
 Department of Surgery, Royal Surrey County Hospital, Egerton Road, Guildford, Surrey GU2 7XX, UK; drsimonphillips{at}hotmail.com
View Full Text

Citation

Phillips S, Barr A, Wilson E, et al
Two cases of retroperitoneal haematoma caused by interaction between antibiotics and warfarin

Publication history

  • Received March 28, 2004
  • Accepted May 21, 2004
  • Revised May 12, 2004
  • First published December 22, 2005.
Online issue publication 
December 22, 2005

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.